# SDR MASA97054

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Cylinder
- Part number: 9038000129
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HGR/RDG - FLT 5356 - PILOT'S LEFT BRAKE LOSES PRESSURE WHEN RIGHT RUDDER PEDAL IS DEPRESSED.  MAINTENANCE REMOVED AND REPLACED THE LEFT BRAKE CYLINDER, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
